# SDR SIMA200530406

- Difficulty date: November 22, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 12304331001
- Condition: Bird Strike
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BIRD STRIKE ABOVE THE FIRST OFFICERS WINDOW.  AIRCRAFT REPOSITIONED TO ABI FOR REPAIR.  PERFORMED A 19.5 INCH CUT OUT OF FRAME 6 TO REMOVE FRAME DAMAGE RECONTOURED DENT ON SKIN AT FRAME 7.  PREPARED A 19.5 INCH FRAME FILLER, A 8 INCH LOWER FRAME SPLICE AND AN 8.5 INCH UPPER FRAME.  FABRICATED 3 SKIN REINFORCEMENT ANGLES AND 2.5 INCH STRAPS FOR FRAME 6 SPLICE.  REPAIR ACCOMPLISHED IAW EMB REPAIR STATEMENT IC2005-145/5730A DATED 10/26/2005 AND IC 2005-145/6219 DATED 10/30/2005.  AIRCRAFT RETURNED TO SERVICE.  (M)
